PolyU IR

PolyU Institutional Repository >
Logistics and Maritime Studies >
LMS Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1261

Title: An application of the Turán theorem to domination in graphs
Authors: Shan, Erfang
Cheng, T. C. Edwin
Kang, Liying
Subjects: Turán theorem
Minus domination
Signed domination
Issue Date: 28-Jul-2008
Publisher: Elsevier B.V.
Citation: Discrete applied mathematics, 28 July 2008, v. 156, no. 14, p. 2712–2718.
Abstract: A function f:V(G)→{+1,−1} defined on the vertices of a graph G is a signed dominating function if for any vertex v the sum of function values over its closed neighborhood is at least 1. The signed domination number γs(G) of G is the minimum weight of a signed dominating function on G. By simply changing “{+1,−1}” in the above definition to “{+1,0,−1}”, we can define the minus dominating function and the minus domination number of G. In this note, by applying the Turán theorem, we present sharp lower bounds on the signed domination number for a graph containing no (k+1)-cliques. As a result, we generalize a previous result due to Kang et al. on the minus domination number of k-partite graphs to graphs containing no (k+1)-cliques and characterize the extremal graphs.
Description: DOI: 10.1016/j.dam.2007.11.008
Rights: Discrete Applied Mathematics © 2007 Elsevier B.V. The journal web site is located at http://www.sciencedirect.com.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/1261
ISSN: 0166-218X
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
An application of Turan theorem to domination in graphs1.pdfPre-published version248.76 kBAdobe PDFView/Open
Locate publisher version via PolyU eLinks

Facebook Facebook del.icio.us del.icio.us LinkedIn LinkedIn

All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.


© Pao Yue-kong Library, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
Powered by DSpace (Version 1.5.2)  © MIT and HP
Feedback | Privacy Policy Statement | Copyright & Restrictions - Feedback